Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 667

Issues

Hessian inequalities and the fractional Laplacian

Fausto Ferrari / Bruno Franchi / Igor E. Verbitsky
Published Online: 2011-07-14 | DOI: https://doi.org/10.1515/CRELLE.2011.116

Abstract

We study relations between the k-Hessian energy , and the fractional Sobolev energy , where Fk (k = 1, . . . , n) is the k-Hessian operator on ℝn, and u is a k-convex function vanishing at ∞. We prove that there is a constant C > 0 such that C−1Ek[u] ≦ ℰk[u] ≦ CEk[u], where the lower estimate is obtained under some additional assumptions on u. In general, we show that there exists a function ũ such that c−1 ≦ |u/ũ| ≦ c, and C−1Ek[ũ] ≦ ℰk[u] ≦ CEk[ũ], where c, C are positive constants depending only on k and n.

About the article

Received: 2010-05-05

Revised: 2010-10-06

Published Online: 2011-07-14

Published in Print: 2012-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 667, Pages 133–148, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.116.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fausto Ferrari and Igor E. Verbitsky
Journal of Differential Equations, 2012, Volume 253, Number 1, Page 244
[2]
Igor E. Verbitsky
Discrete and Continuous Dynamical Systems, 2015, Volume 35, Number 12, Page 6165

Comments (0)

Please log in or register to comment.
Log in